MathSciNet Relay Station
MathSciNet bibliographic data
MR2522496 15A24
Duan, Xuefeng; Liao, Anping On Hermitian positive definite solution of the matrix equation $X-\sum^m_{i=1}A^*_i X^r A_i=Q$. J. Comput. Appl. Math. 229 (2009), no. 1, 27–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement